# SDR GTIA011111

- Difficulty date: November 14, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPARTMENT JAMB AREA PLATE HAS CORROSION BETWEEN STATION 1155, 1211.  FOUND CORROSION TO BE OUT OF LIMITS IAW MD80 SRM 53-01.  REMOVED CARGO DOOR JAMB BEAM.  INSTALLED NEW AFT CARGO DOOR JAMB BEAM IAW MD80 SRM 51-30-5.  (M)
